# SDR USAASB96199

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23706
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROC - MAINTENANCE FOUND THE AFT CABIN EMERGENCY LIGHTS INOP.  MAINTENANCE REPLACED THE EMERGENCY LIGHT BATTERY PACK.  OPS CHECK GOOD.  (M)
